Discussions By Condition: I cannot get a diagnosis.

itch (several areas)

Posted In: I cannot get a diagnosis. 6 Replies
  • Posted By: Anonymous
  • December 1, 2006
  • 08:27 PM

Hi,

I have been using antibiotic called ciprobay (ciprofloxacin) and after completing the course, I started having penile itch, followed by anal itch then finally thigh itch. I do not know what is the cause of this and how to treat it.

Reply Flag this Discussion

6 Replies:

  • You have an alergic reaction to ciprofloxacin,try antihistamines or corticosteroid per oral.
    Anonymous 42789 Replies
    • December 2, 2006
    • 03:26 PM
    • 0
    Flag this Response
  • Thank you for the reply, but why did it start about a week after finishing the ciprobay course ?
    Anonymous 42789 Replies
    • December 2, 2006
    • 04:03 PM
    • 0
    Flag this Response
  • You have an alergic reaction to ciprofloxacin,try antihistamines or corticosteroid per oral.Can I use topical corticosteroid like betnovate ?
    Anonymous 42789 Replies
    • December 2, 2006
    • 06:54 PM
    • 0
    Flag this Response
  • Often when taking an antibiotic, it kills all the good and bad bacteria in your body. You need to replace that bacteria and the best way to do that is to take Acidophilus. You can also replace by eating yogurt, but I always take Acidophilus when taking an antibiotic, just for that simple reason! If you check with any health food store, they will tell you the same thing. Hope it helps!
    Anonymous 42789 Replies
    • December 5, 2006
    • 09:16 PM
    • 0
    Flag this Response
  • Sounds like you may have an antibiotic induced yeast infection or candidiasis. You may want to consider taking an antifungal, definitely take probiotics, avoid sugars and foods that feed yeast, and use a condom with partners to avoid giving them yeast infections until this thing clears up. Also, stay away from the steroids. They are being overprescribed (just as antibiotics have been in the past). They won't solve the problem you have and they can cause other long term problems. Take care of the yeast problem and you'll get better.I know. I have been through this before.
    Anonymous 42789 Replies
    • December 10, 2006
    • 07:27 PM
    • 0
    Flag this Response
  • It is not an allergic reaction to the medicine. I don't know how many people are misled by this explanation only to find out months later that their allergic reaction has spread and is reeking havoc on their body.This rash is most likely caused by candida albicans. The antibiotic kills friendly as well as harmful bacteria. Candida is a naturally occuring, opportunistic yeast that takes over once its major competitor (bacteria) is down for the count. It takes over and proliferates, often at alarming rates especially if your diet is high in sugars and carbs. We have small amounts in our bodies and on our skin, but in large amounts it and its byproducts are toxic and can cause a myriad of confusing and weird symptoms. This is not something to ignore as pesky, or regard as something that will go away in time as if it were an allergy. It's something to read up on and do something about as soon as possible because candida can produce a lot of toxic chemicals that can make you feel really miserable if these nasty buggers are allowed to use your body as their personal breeding grounds. Ever watch a packet of yeast turn into a foaming mass when its given some sugar and water? It's a different type of yeast but both like to make little baby yeasts and will if they are given warm moist environments to procreate in. Pretty amazing watching the yeast ****d expand and grow into this mass of little darlings. Then you add the flour and make a dough that you let rise until it is doubled in size. Wow, all those dividing cells going at it can make something like that in no time at all. Now imagine something like this going on in your body. Yep. I think you get the point.And tell your doctor about your problem. Doctors need to know about the problems they are causing with their utter cavalier approach to giving antibiotics out like candy. Some are starting to get it. But we've got a long time to go.They really should be advising patients who they give antibiotics to to take probiotics and they should also write out a prescription for anti-fungals to be taken if problems such as yours arise.Hope this helps. There's a yeast cell born every nano-second. And every second there is born a unsuspecting human who gets to be its host.
    Anonymous 42789 Replies
    • December 10, 2006
    • 07:46 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.